Horrible Levaquin Side Effects
Please, I need some help. I went to the ER on Nov.2 2007and was diagnosed with Pneumonia. Given an IV for one hour and during the IV my BP dropped down to 70/40 and the nurses came running when the beeper went off. I was given a RX for Avelox. I started ... more »
Please, I need some help.
I went to the ER on Nov.2 2007and was diagnosed with Pneumonia. Given an IV for one hour and during the IV my BP dropped down to 70/40 and the nurses came running when the beeper went off. I was given a RX for Avelox. I started the symptoms the night after going to the ER but after I left the ER I went to see my family doctor on Tuesday. He changed my RX to Levaquin. The first night the sheets hurt my legs and when I got up I couldn't walk for the severe pain in my legs. Horrible in the knees and going up and down my legs and then it started hurting in all of my joints. When I saw the doctor on Tuesday, my BP was 90/50 but he did not say much about that. I did stop my RX that I had been taking for hypertension and also stopped the Levaquin for I knew that it was the cause of all of these problems. I called the Pharmacist and he told me that these were the side effects of the RX.
My family doctor did some lab work and when I went back he told me that my thyroid tests were off and gave me a RX for that. I had it filled but have not taken it for I am not sure about taking it.I had them look it up and it had always been normal before. I am still having severe pain, can't sleep and so tired. It has been well over a month now and still severe pain. How long does this last? It was much worse after taking the Levaquin.
It seems my family doctor doesn't know what to do and after seeing the doctor in the ER I am not too sure he would either. I just don't know what to do.
The complete thing is getting me so depressed that I can't take much more. Does anyone have a class action suit going on this medicine? If not someone should start one.
Please if anyone has any help for me I would appreciate it or if you know of a cure for this please let me know.